# SDR UALA2012092005324

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 47,626 hours, 19,167 cycles
- Engine: Iae V2527A5
- Engine time: 39,111 hours, 15,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10883
- Condition: Stalled
- Location: Nr 2
- Part time: 39,111 hours, 15,997 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STALL RECORDED.  STALL WAS RECORDED IN ECM DOWNLINK AND WAS NOT REPORTED BY FLT CREW.  REQUIRES TROUBLESHOOTING PER TSM 71-00-00-810-808-A WITHIN 10C.  LOOKED IN NR 1 ENGINE FRONT AND BACK, NO DAMAGE NOTED AT THIS TIME, FURTHER TROUBLESHOOTING.  UNDER 4D T/S PROCEDURES TO BE ACP WITHIN 10 CY PARTS: NONE NEEDED BY: ELR001. ACCOMPLISHED TROUBLESHOOTING "NO DEFECTS NOTED", PART OF TROUBLESHOOTING ACCOMPLISHED WHILE INSTALLED ON AIRCRAFT 4632 AMSITM'S 8602043 THRU 8602018.
